It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board

  • Ativan Withdrawal Symptoms or Buspar Side Effects?

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 04-29-2017, 02:37 PM   #1
    poolparty
    Newbie
    (male)
     
    poolparty's Avatar
     
    Join Date: Apr 2017
    Posts: 2
    poolparty HB User
    Ativan Withdrawal Symptoms or Buspar Side Effects?

    I started the Ativan on March 12, so a little over six weeks ago. Then started on Buspar (to get me off of the Ativan) ten days later, so have been on it for 4 weeks.

    Buspar, 15mg twice a day.

    My new doctor put me on Remeron, said to take it for a week then stop taking the Ativan. I was taking 1mg of Ativan a night for insomnia, maybe three times exercised the option to take .5 X daily as needed. Noticed the efficacy was wearing off, so two different nights I took another 1mg in the last week.

    I stopped taking the Ativan last Thursday, as my new doctor said, and slept through the night (yea!). But the next day, Friday, shortly after I took my Buspar, the Buspar side effects increased.

    At least that's what I think.

    I didn't take the Ativan last night, either, and this morning, shortly after I took my dose of Buspar, the side effects ramped up. The side effects of the Buspar are a buzzy, agitated, irritable, tingling sensation.

    When I first started taking the Buspar, the buzzy, detached, dizzy side effects always appeared for the first one to two hours. The psychiatrist I was seeing at the time said that would wear off. Never did.

    I talked to a nurse at my new doctor's office on Friday morning and she said I could not be having Ativan withdrawal symptoms because I was on such a low dose for a short period of time. From what I've read on this site, that's not really true.

    But the effects I'm feeling don't really match the Ativan withdrawal symptoms I've read about.

    So I don't know if I'm really experiencing Ativan withdrawal symptoms or Buspar side effects. From what I've read about Buspar side effects, they usually wear off.

    Maybe 15mg X a day is too much, and the Ativan was blunting some of the side effects?

    My wife suggested I only take half the dose of the Buspar this evening, perhaps in the morning, too. What's strange is last evening I was finally feeling pretty normal, so was reluctant to take my 15mg of Buspar, but I did take it and felt fine for the rest of the night.

    It seems too convenient that the morning after I stopped taking the Ativan the effects show up, but they also have only shown up shortly after I've taken my 15 mg of Buspar in the morning. I've actually felt normal in the morning. Before taking the Buspar.

    Any advice? Suggestions? Thoughts?

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 04-30-2017, 04:19 PM   #2
    poolparty
    Newbie
    (male)
     
    poolparty's Avatar
     
    Join Date: Apr 2017
    Posts: 2
    poolparty HB User
    Re: Ativan Withdrawal Symptoms or Buspar Side Effects?

    Never mind. I figured out it was the Remeron.

     
    Reply With Quote
    Reply Reply

    Tags
    ativan, buspar, side effects, withdrawals



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:55 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!